Thunderstorm Wind, Bradford
- When
- June 28, 1:55 PM EST
- Where
- Bradford County, 0.52 mi W of New Albany
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- County Official
- Coordinates
- 41.600, -76.440
Several trees were blown down.
A low pressure system moved through eastern Canada and dragged a cold front through the northeast. Scattered convection developed along the front, producing large hail and damaging winds across Northeast Pennsylvania.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS BGM wrote it up.
A low pressure system moved through eastern Canada and dragged a cold front through the northeast. Scattered convection developed along the front, producing large hail and damaging winds across Northeast Pennsylvania.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before the first event at Jun 28, 1:51 PM EST, 4 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BINGHAMTON NY 251 PM EDT THU JUN 28 2007 .SYNOPSIS... A COLD FRONT WILL PASS THROUGH THE REGION THIS EVENING. SHOWERS AND THUNDERSTORMS AHEAD OF THIS FRONT WILL IMPACT AREAS ALONG AND SOUTH OF THE NEW YORK...PENNSYLVANIA BORDER THIS EVENING...BEFORE COOLER AND DRIER WEATHER MOVES IN FROM THE NORTH OVERNIGHT TONIGHT. A MUCH NICER...YET COOLER DAY IS IN STORE FOR FRIDAY AS HIGH PRESSURE BEGINS TO BUILD INTO THE REGION ON FRIDAY. THIS FAIR AND COOLER WEATHER WILL CONTINUE THROUGH THE UPCOMING WEEKEND. && .NEAR TERM /THROUGH TONIGHT/... FAIRLY WEAK CONVECTIVE LINE NOW OVER NEPA AND JUST INTO THE SOUTHERN TIER OF NEW YORK HAS YET TO SHOW SEVERE POTENTIAL. HOWEVER...CURRENT MESOANALYSIS SHOWS INCREASING INSTABILITY SOUTH AND EAST OF THIS LINE WITH CAPES APPROACHING 1500 J/KG AND NO CAP AS MORE SUNSHINE HAS OCCURRED OVER THIS REGION. STILL EXPECT THE CONVECTIVE LINE TO STRENGTHEN WITH TIME...BUT FROM A LINE ALONG AND NORTHWEST OF ELMIRA-BINGHAMTON-NORWICH...IT APPEARS THE THREAT HAS ENDED FOR TODAY AS CURRENT MESOANALYSIS SHOWS DECREASING DEWPOINTS AS DRIER AIR FILTERS IN FROM THE NORTH AND WEST. MAIN THREAT FROM THE CONVECTION WILL BE HEAVY RAINFALL...STRONG WINDS...AND THE POTENTIAL FOR LARGE HAIL GIVEN MODEL FORECAST SOUNDINGS AT AVP. STORMS THIS AFTERNOON HAVE MOVED EAST FAIRLY RAPIDLY...SO FEEL THE FLOODING THREAT IS SOMEWHAT REDUCED...UNLESS WE GET SOME TRAINING OF ECHOES AS THE FRONT SLOWS SOMEWHAT WITH ITS SOUTHWARD PUSH THROUGH THE CWA. OVER THE FAR NORTHWEST ZONES /FINGER LAKES-MOHAWK VALLEY/ FILTERED SUNSHINE IS STARTING TO MOVE BACK IN...ALLOWING TEMPS TO RISE TOWARDS 80. SO...AFTER A DREARY MORNING...A NICE END TO THE DAY IS IN STORE IN THESE LOCATIONS. MODELS SLUGGISHLY MOVE THE COLD FRONT SOUTH OF OUR SOUTHERNMOST ZONES NEAR OR JUST AFTER MIDNIGHT TONIGHT WITH CLEARING SKIES MOVING IN FROM THE NORTH. THE CLEARING WILL REACH THE WY VALLEY LAST...SOMETIME AROUND 5-6AM. LOWS WILL BE QUITE A BIT COOLER THAN IT HAS BEEN OVER THE PAST FEW NIGHTS...REACHING THE L/M 50S. && .SHORT TERM /FRIDAY THROUGH SUNDAY/... BROAD CYCLONIC FLOW ENVELOPES THE AREA ON FRIDAY WITH A QUIET WEATHER DAY ON TAP. EXPECT SKIES TO BE MOSTLY SUNNY THROUGHOUT THE CWA. TEMPERATURES IN THIS DRIER AIRMASS ARE QUITE A BIT DIFFERENT IN THE NAM/GFS...WITH THE NAM ABOUT 2C COOLER AT 850 THAN THE GFS. THIS IS DUE TO A COOLER INITIALIZATION OVER A DATA SPARSE AREA OF ONTARIO CANADA TODAY AT 12Z. BECAUSE OF THIS DISCREPANCY...HAVE BLENDED THE MOS GUIDANCE WHICH BRINGS HIGHS INTO THE LOWER 70S. ON SATURDAY...A SHORTWAVE APPROACHES THE REGION BY AFTERNOON. THIS FEATURE IS WEAKER THAN SHOWN IN PREVIOUS DAYS...SO HAVE CUT BACK THE POPS TO SCHC AND HAVE RESTRICTED THEM ONLY TO OUR NORTHEASTERN MOST ZONES. WELL SEE SOME INCREASED CLOUD COVER THROUGHOUT THE AREA...BUT SKIES SHOULD AVERAGE OUT PSUNNY. WITH T850 ONLY AROUND 8C EXPECT HIGHS ONLY TO REACH THE L/M 70S. ON SATURDAY NIGHT...WITH CONTINUED COOLING ALOFT TO BELOW 4C...EXPECT LOWS TO BE PRETTY CHILLY. HAVE FOLLOWED THE COOLER MAV NUMBERS WHICH SUGGESTS SOME LOCATIONS COULD FALL AS LOW AS 40F...PRETTY UNUSUAL FOR THE FIRST OF JULY. ANOTHER BEAUTIFUL DAY ON TAP FOR SUNDAY UNDER CONTINUED COOL NORTHWEST FLOW ALOFT. T850 WILL AGAIN BE NEAR 8C...SO WELL STICK TO L70S AS SHOWN BY THE 12Z MEX GUIDANCE. && .LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/... DRY SEASONABLE CONDITIONS EXPECTED TO LAST INTO EARLY NEXT WEEK. BY LATER TUESDAY...AN APPROACHING WARM FRONT COULD TOUCH OFF SOME SHOWERS OR THUNDERSTORMS. A SLOWLY APPROACHING UPPER-LEVEL TROUGH...ALONG WITH A COLD FRONT...WILL KEEP THE CHANCE OF CONVECTION IN THE FORECAST BOTH WEDNESDAY AND THURSDAY. && .AVIATION /19Z THURSDAY THROUGH TUESDAY/... VFR ARE EXPECTED MOST OF THE TIME THROUGH EARLY EVENING. AT KBGM AND KAVP...SCATTERED SHOWERS AND THUNDERSTORMS COULD BRING BRIEF MVFR RESTRICTIONS THROUGH LATE AFTERNOON (ABOUT 22Z). FROM LATER TONIGHT THROUGH FRIDAY...VFR AND MAINLY CLEAR SKIES WILL PREVAIL. WINDS WILL BECOME NORTHWEST THIS AFTERNOON AT MOST OF THE TERMINAL SITES AT ABOUT 15 KT...EXCEPT FOR KAVP...WHICH WILL REMAIN SOUTHWEST UNTIL LATE AFTERNOON (AROUND 22Z). LIGHT NORTHWEST WINDS ANTICIPATED TONIGHT AT ALL SITES...INCREASING TO 10-15 KT ON FRIDAY. && .BGM WATCHES/WARNINGS/ADVISORIES... PA...NONE. NY...NONE. && SYNOPSIS...JMA NEAR TERM...JMA SHORT TERM...JMA LONG TERM...MLJ AVIATION...MLJ
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BINGHAMTON NY 233 PM EDT THU JUN 28 2007 NYZ009-015>018-022>025-036-037-044>046-055>057-291845- NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN- SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO- OTSEGO-TIOGA-BROOME-DELAWARE- 233 PM EDT THU JUN 28 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NECESSARY. NYZ062-PAZ038>040-043-044-047-048-072-291845- SULLIVAN-BRADFORD-SUSQUEHANNA-NORTHERN WAYNE-WYOMING-LACKAWANNA- LUZERNE-PIKE-SOUTHERN WAYNE- 233 PM EDT THU JUN 28 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT A COLD FRONT WILL MOVE THROUGH THE REGION LATE THIS EVENING...WITH THUNDERSTORMS FORMING ALONG AND AHEAD OF THE FRONT. SOME OF THESE STORMS MAY PRODUCE GUSTY WINDS...SMALL HAIL...AND VERY HEAVY DOWNPOURS. DUE TO THE WET ANTECEDENT SOIL CONDITIONS...HEAVY DOWNPOURS MAY CAUSE LOCALIZED MINOR FLOODING CONCERNS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY THIS AFTERNOON THROUGH THIS EVENING. ARNOTT
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BINGHAMTON NY 1011 AM EDT THU JUN 28 2007 NYZ022>025-044>046-055>057-062-PAZ038>040-043-044-047-048-072- 282015- STEUBEN-SCHUYLER-CHEMUNG-TOMPKINS-CORTLAND-CHENANGO-OTSEGO-TIOGA- BROOME-DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA-NORTHERN WAYNE- WYOMING-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE- INCLUDING THE CITIES OF...CORNING...HORNELL...WATKINS GLEN... ELMIRA...ITHACA...CORTLAND...NORWICH...ONEONTA...COOPERSTOWN... OWEGO...BINGHAMTON...WALTON...DELHI...MONTICELLO...TOWANDA... SAYRE...MONTROSE...TUNKHANNOCK...SCRANTON...WILKES-BARRE... HAZLETON...MILFORD...HONESDALE 1011 AM EDT THU JUN 28 2007 ...ANOTHER ROUND OF SEVERE STORMS POSSIBLE TODAY... A STRONG COLD FRONT WILL APPROACH THE REGION FROM THE NORTHWEST TODAY...SPAWNING ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS...SOME OF WHICH MAY BE SEVERE. THE STORMS ARE EXPECTED TO DEVELOP NEAR OR JUST AFTER 11 AM AND CONTINUE THROUGH THE AFTERNOON. STORMS MAY PERSIST INTO THE EVENING HOURS OVER NORTHEAST PENNSYLVANIA. THE PRIMARY THREAT FROM THESE STORMS WILL BE HEAVY RAINFALL... STRONG WINDS...AND THE POTENTIAL FOR LARGE HAIL. IF YOU HAVE OUTDOOR PLANS THIS AFTERNOON INTO THIS EVENING...YOU ARE ADVISED TO KEEP A CLOSE EYE TO THE SKY...AND BE PREPARED TO QUICKLY SEEK SHELTER. STAY TUNED TO NOAA WEATHER RADIO...OR LOCAL MEDIA OUTLETS...FOR THE LATEST UPDATES...INCLUDING POSSIBLE WATCHES OR WARNINGS. ARNOTT
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BINGHAMTON NY
1044 AM EDT THU JUN 28 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 PM HAIL DINGMANS FERRY 41.22N 74.88W
06/27/2007 E0.88 INCH PIKE PA PUBLIC
1240 PM HAIL DINGMANS FERRY 41.22N 74.88W
06/27/2007 E0.75 INCH PIKE PA PUBLIC
0115 PM TSTM WND DMG CLARKS SUMMIT 41.49N 75.71W
06/27/2007 LACKAWANNA PA LAW ENFORCEMENT
TREES DOWN
0303 PM HAIL CANASTOTA 43.08N 75.76W
06/27/2007 E0.88 INCH MADISON NY PUBLIC
0320 PM HAIL WHITESBORO 43.12N 75.30W
06/27/2007 E0.75 INCH ONEIDA NY PUBLIC
0330 PM HAIL ONEONTA 42.45N 75.07W
06/27/2007 E0.88 INCH OTSEGO NY PUBLIC
0350 PM HAIL RICHFIELD SPRINGS 42.85N 74.99W
06/27/2007 E0.88 INCH OTSEGO NY PUBLIC
0400 PM TSTM WND DMG HARFORD 42.43N 76.23W
06/27/2007 CORTLAND NY FIRE DEPT/RESCUE
TREES AND WIRES DOWN
0400 PM TSTM WND DMG CORTLAND 42.60N 76.18W
06/27/2007 CORTLAND NY FIRE DEPT/RESCUE
TREES DOWN
0405 PM TSTM WND DMG CORTLAND 42.60N 76.18W
06/27/2007 CORTLAND NY FIRE DEPT/RESCUE
TREE ON OCCUPIED CAR, UNKNOWN INJURIES
0420 PM TSTM WND DMG WHITNEY POINT 42.33N 75.97W
06/27/2007 BROOME NY AMATEUR RADIO
TREE DOWN
0426 PM TSTM WND DMG DAVENPORT 42.47N 74.85W
06/27/2007 DELAWARE NY LAW ENFORCEMENT
TREES AND WIRES DOWN
0440 PM TSTM WND DMG TROY 41.78N 76.79W
06/27/2007 BRADFORD PA LAW ENFORCEMENT
TREE DOWN
0443 PM TSTM WND DMG STAMFORD 42.41N 74.62W
06/27/2007 DELAWARE NY LAW ENFORCEMENT
TREES AND WIRES DOWN
0445 PM TSTM WND DMG PORT CRANE 42.17N 75.83W
06/27/2007 BROOME NY EMERGENCY MNGR
LARGE TREE ON HOUSE
0450 PM TSTM WND DMG BINGHAMTON 42.10N 75.91W
06/27/2007 BROOME NY EMERGENCY MNGR
TREES AND WIRES DOWN COUNTY WIDE
0450 PM TSTM WND DMG ATHENS 41.95N 76.52W
06/27/2007 BRADFORD PA EMERGENCY MNGR
TREE DOWN
0455 PM HAIL BINGHAMTON 42.10N 75.91W
06/27/2007 E0.88 INCH BROOME NY PUBLIC
0500 PM TSTM WND DMG OWEGO 42.10N 76.26W
06/27/2007 TIOGA NY EMERGENCY MNGR
TREES DOWN COUNTY WIDE
0500 PM TSTM WND DMG NORWICH 42.53N 75.52W
06/27/2007 CHENANGO NY EMERGENCY MNGR
NUMEROUS TREES DOWN. EXTENSIVE DAMAGE.
0530 PM TSTM WND DMG MONTROSE 41.83N 75.88W
06/27/2007 SUSQUEHANNA PA EMERGENCY MNGR
TREES AND WIRES DOWN COUNTY WIDE
0610 PM TSTM WND DMG NICHOLSON 41.63N 75.79W
06/27/2007 WYOMING PA OTHER FEDERAL
TREES DOWN ON ROUTE 92 IN NICHOLSON.
0630 PM TSTM WND DMG KINGSTON 41.26N 75.89W
06/27/2007 LUZERNE PA EMERGENCY MNGR
TREES DOWN COUNTY WIDE
0645 PM TSTM WND DMG SCRANTON 41.40N 75.67W
06/27/2007 LACKAWANNA PA EMERGENCY MNGR
SCATTERED TREES DOWN COUNTY WIDE
0645 PM TSTM WND DMG LIVINGSTON MANOR 41.90N 74.83W
06/27/2007 SULLIVAN NY EMERGENCY MNGR
TREES DOWN
0650 PM TSTM WND DMG BETHEL 41.68N 74.88W
06/27/2007 SULLIVAN NY EMERGENCY MNGR
TREES DOWN
0700 PM TSTM WND DMG FALLSBURG 41.73N 74.62W
06/27/2007 SULLIVAN NY EMERGENCY MNGR
TREES DOWN
0700 PM TSTM WND DMG MOSCOW 41.34N 75.53W
06/27/2007 LACKAWANNA PA OTHER FEDERAL
SEVERAL LARGE TREE LIMBS DOWN IN MOSCOW.
0705 PM TSTM WND DMG LACKAWAXEN 41.48N 75.00W
06/27/2007 PIKE PA DEPT OF HIGHWAYS
TREE DOWN
0710 PM TSTM WND DMG PALMYRA 43.06N 77.23W
06/27/2007 WAYNE NY LAW ENFORCEMENT
TREE DOWN
0720 PM TSTM WND DMG GREENTOWN 41.32N 75.32W
06/27/2007 WAYNE PA LAW ENFORCEMENT
TREE DOWN
&&
MSEPRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BINGHAMTON NY
126 PM EDT THU JUN 28 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0303 PM HAIL CANASTOTA 43.08N 75.76W
06/27/2007 E0.88 INCH MADISON NY PUBLIC
0320 PM HAIL WHITESBORO 43.12N 75.30W
06/27/2007 E0.75 INCH ONEIDA NY PUBLIC
0330 PM HAIL ONEONTA 42.45N 75.07W
06/27/2007 E0.88 INCH OTSEGO NY PUBLIC
0350 PM HAIL RICHFIELD SPRINGS 42.85N 74.99W
06/27/2007 E0.88 INCH OTSEGO NY PUBLIC
0400 PM TSTM WND DMG CORTLAND 42.60N 76.18W
06/27/2007 CORTLAND NY FIRE DEPT/RESCUE
TREES DOWN
0400 PM TSTM WND DMG HARFORD 42.43N 76.23W
06/27/2007 CORTLAND NY FIRE DEPT/RESCUE
TREES AND WIRES DOWN
0405 PM TSTM WND DMG CORTLAND 42.60N 76.18W
06/27/2007 CORTLAND NY FIRE DEPT/RESCUE
TREE ON OCCUPIED CAR, UNKNOWN INJURIES
0420 PM TSTM WND DMG WHITNEY POINT 42.33N 75.97W
06/27/2007 BROOME NY AMATEUR RADIO
TREE DOWN
0426 PM TSTM WND DMG DAVENPORT 42.47N 74.85W
06/27/2007 DELAWARE NY LAW ENFORCEMENT
TREES AND WIRES DOWN
0440 PM TSTM WND DMG TROY 41.78N 76.79W
06/27/2007 BRADFORD PA LAW ENFORCEMENT
TREE DOWN
0443 PM TSTM WND DMG STAMFORD 42.41N 74.62W
06/27/2007 DELAWARE NY LAW ENFORCEMENT
TREES AND WIRES DOWN
0445 PM TSTM WND DMG PORT CRANE 42.17N 75.83W
06/27/2007 BROOME NY EMERGENCY MNGR
LARGE TREE ON HOUSE
0450 PM TSTM WND DMG ATHENS 41.95N 76.52W
06/27/2007 BRADFORD PA EMERGENCY MNGR
TREE DOWN
0450 PM TSTM WND DMG BINGHAMTON 42.10N 75.91W
06/27/2007 BROOME NY EMERGENCY MNGR
TREES AND WIRES DOWN COUNTY WIDE
0455 PM HAIL BINGHAMTON 42.10N 75.91W
06/27/2007 E0.88 INCH BROOME NY PUBLIC
0500 PM TSTM WND DMG NORWICH 42.53N 75.52W
06/27/2007 CHENANGO NY EMERGENCY MNGR
NUMEROUS TREES DOWN. EXTENSIVE DAMAGE.
0500 PM TSTM WND DMG OWEGO 42.10N 76.26W
06/27/2007 TIOGA NY EMERGENCY MNGR
TREES DOWN COUNTY WIDE
0530 PM TSTM WND DMG MONTROSE 41.83N 75.88W
06/27/2007 SUSQUEHANNA PA EMERGENCY MNGR
TREES AND WIRES DOWN COUNTY WIDE
0605 PM TSTM WND DMG WALTON 42.17N 75.13W
06/27/2007 DELAWARE NY TRAINED SPOTTER
SEVERAL TREES DOWN 1 MILE EAST OF WALTON.
0610 PM TSTM WND DMG NICHOLSON 41.63N 75.79W
06/27/2007 WYOMING PA OTHER FEDERAL
TREES DOWN ON ROUTE 92 IN NICHOLSON.
0630 PM TSTM WND DMG KINGSTON 41.26N 75.89W
06/27/2007 LUZERNE PA EMERGENCY MNGR
TREES DOWN COUNTY WIDE
0645 PM TSTM WND DMG LIVINGSTON MANOR 41.90N 74.83W
06/27/2007 SULLIVAN NY EMERGENCY MNGR
TREES DOWN
0645 PM TSTM WND DMG SCRANTON 41.40N 75.67W
06/27/2007 LACKAWANNA PA EMERGENCY MNGR
SCATTERED TREES DOWN COUNTY WIDE
0650 PM TSTM WND DMG BETHEL 41.68N 74.88W
06/27/2007 SULLIVAN NY EMERGENCY MNGR
TREES DOWN
0700 PM TSTM WND DMG FALLSBURG 41.73N 74.62W
06/27/2007 SULLIVAN NY EMERGENCY MNGR
TREES DOWN
0700 PM TSTM WND DMG MOSCOW 41.34N 75.53W
06/27/2007 LACKAWANNA PA OTHER FEDERAL
SEVERAL LARGE TREE LIMBS DOWN IN MOSCOW.
0705 PM TSTM WND DMG LACKAWAXEN 41.48N 75.00W
06/27/2007 PIKE PA DEPT OF HIGHWAYS
TREE DOWN
0710 PM TSTM WND DMG PALMYRA 43.06N 77.23W
06/27/2007 WAYNE NY LAW ENFORCEMENT
TREE DOWN
0720 PM TSTM WND DMG GREENTOWN 41.32N 75.32W
06/27/2007 WAYNE PA LAW ENFORCEMENT
TREE DOWN
&&
MSESPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BINGHAMTON NY 226 PM EDT THU JUN 28 2007 PAZ038-043-281930- BRADFORD PA-WYOMING PA- 226 PM EDT THU JUN 28 2007 ...STRONG THUNDERSTORM MOVING THROUGH BRADFORD AND WYOMING COUNTIES... * AT 221 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM. THIS STORM WAS LOCATED NEAR TOWANDA...AND MOVING SOUTHEAST AT 35 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... HERRICK AND HERRICKVILLE AT 235 PM EDT... CHERRYTOWN AND WYALUSING AT 240 PM EDT... BROWNTOWN AND SUGAR RUN AT 245 PM EDT... LACEYVILLE AND SILVARA AT 250 PM EDT... JENNINGSVILLE AT 255 PM EDT... MESHOPPEN AND FORKSTON AT 300 PM EDT... RUSSELL HILL AND MEHOOPANY AT 305 PM EDT... VOSBURG AND LAKE CAREY AT 310 PM EDT... THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL AND/OR DAMAGING WINDS. MJ
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BINGHAMTON NY 247 PM EDT THU JUN 28 2007 PAZ038-039-043-044-072-281945- BRADFORD PA-LACKAWANNA PA-SUSQUEHANNA PA-WAYNE PA-WYOMING PA- 247 PM EDT THU JUN 28 2007 ...LINE OF STRONG THUNDERSTORMS MOVING TOWARD WYOMING COUNTY... * AT 242 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING SMALL HAIL...AND STRONG GUSTY WINDS. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM HARFORD TO RUSHVILLE TO SOUTH BRANCH TO 11 MILES WEST OF NEW ALBANY...AND MOVING SOUTHEAST AT 20 MPH. * STRONG THUNDERSTORMS WILL BE NEAR... GIBSON AND WYALUSING AT 255 PM EDT... BROWNTOWN AND SUGAR RUN AT 300 PM EDT... WILMOT AND WEST LENOX AT 305 PM EDT... HOLLENBACK AT 310 PM EDT... STOWELL AND MESHOPPEN AT 315 PM EDT... UNIONDALE AND ROYAL AT 320 PM EDT... RUSSELL HILL AND NICHOLSON AT 325 PM EDT... TUNKHANNOCK AT 330 PM EDT... VOSBURG AND RICHMONDALE AT 330 PM EDT... THESE STORMS HAVE THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL AND/OR DAMAGING WINDS. IF YOU ARE IN THE PATH OF THESE STORMS...TAKE SHELTER AS THE STORMS APPROACHES NICOSIA
The Binghamton radar (KBGM), 77 km away, was scanning. The volume nearest the first event began at 18:54 UTC.
5 thunderstorm wind, 1 hail. Local standard time, as filed.
Several trees were blown down.
Several trees were blown down.
Several trees were blown down.
Trees and wires were blown down.
Several trees were blown down.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Pennsylvania in 2007Every state in 2007This day in weather historyWarnings in Pennsylvania, June 2007
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 44449, 44448, 44453, 44455, 44458, 44460.